# SDR SWAA2021091400294

- Difficulty date: July 31, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 914 Rbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT AFT CARGO BAY BS914 RBL12 WL170. ; / [01] EVALUATED CRACK; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] REMOVED OLD SUPPORT ANGLE; LOCATED AND DRILLED NEW ANGLE ALL PER SRM 51-40-02; SRM 51-40-05; AND DWG 147A7221; OK TO INSTALL; [03] VERIFIED CORRECTIVE ACTIONS 1 AND OK TO INSTALL; [04] INSTALLED NEW SUPPORT ANGLE PER SRM 51-40-02-0G-0 AND DWG 147A7221; [05] VERIFIED NEW BS914 RBL12 WL170 SUPPORT ANGLE INSTALLATION PER SRM 51-40-02-0G-0 AND DWG 147A7221; [06] WORKSCOPE COMPLETE
